# SDR CA160310011

- Difficulty date: March 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,153 hours
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW NOTICE THAT THE HYDRAULIC LEVEL OF SYSTEM NR 2 WAS 0, THEY DECLARE AN EMERGENCY AND LANDED SAFELY. FURTHER INVESTIGATION, NO SIGN OF HYDRAULIC LEAK HAVE BEEN FOUND. THE AIRCRAFT NR 2 HYDRAULIC SYSTEM WAS SERVICED, SYSTEM WAS TESTED ON THE GROUND, A TEST FLIGHT WAS CARRY OUT WITH NO SIGN OF LEAK. AIRCRAFT FLEW BACK TO IS BASE (2 1/2 HRS FLIGHT) FOR FURTHER INVESTIGATION, AND DURING THAT FLIGHT MAINTENANCE ON BOARD MONITORED THE QUANTITY, AND NO EVIDENCE OF LEAK WAS NOTED. ENVIRONMENTAL CONTAINER OF NR 2 NACELLE WAS VERIFIED UPON ARRIVAL, AND LITTLE HYDRAULIC FLUID WAS FOUND. THE ENGINE HYDRAULIC PUMP WAS REMOVED FOR INVESTIGATION, AND THE PUMP SHAFT SEAL(PUMP SIDE) WAS FOUND DAMAGED.
